Pubblicazioni il cui dipartimento è "Dipartimenti > DISMA - Dipartimento di Scienze Matematiche" e l'anno è "1991"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: A | C | F | G | I | L | M | N | O | P | R | S | Z
Numero di pubblicazioni : 21.

A

Articolo di rivista Vicario G. (1991)
Affidabilità a livello progettazione. In: STATISTICA APPLICATA, vol. 3(4), pp. 461-466. - ISSN 1125-1964

Articolo di rivista Rondoni L.; P.F. Zweifel (1991)
A Collided Flux Expansion Method for the Transport of Muonic Deuterium in Finite Media. In: PHYSICAL REVIEW A, vol. 44, pp. 1104-1109. - ISSN 1050-2947
Web of Science: 0 - Scopus: 0

Articolo di rivista Preziosi L., De Socio L.M. (1991)
A non linear inverse phase transition problem for the heat equation. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 1, pp. 167-182. - ISSN 0218-2025

Articolo di rivista Fagnani F. (1991)
An operator-theoretic approach to the mixed-sensitivityminimization problem. In: SYSTEMS & CONTROL LETTERS, vol. 17, pp. 227-235. - ISSN 0167-6911
Web of Science: 4 - Scopus: 4

C

Articolo di rivista Fagnani F. (1991)
Controllability and observabilityindices for linear time-invariant systems: a new approach. In: SYSTEMS & CONTROL LETTERS, vol. 17, pp. 243-250. - ISSN 0167-6911
Web of Science: 5 - Scopus: 6

F

Articolo di rivista R. Camporesi (1991)
Finite temperature and chemical potentials in higher dimensions. In: CLASSICAL AND QUANTUM GRAVITY, vol. 8 n. 3, pp. 529-549. - ISSN 0264-9381
Web of Science: 11 - Scopus: 11

Libro Monaco R.; Preziosi L. (1991)
Fluid Dynamic Applications of the Discrete Boltzmann Equation. World Sci. Pub.

G

Articolo di rivista Greco S.; Raciti G (1991)
Gap orders of rational functions on plane curves with few singular points. In: MANUSCRIPTA MATHEMATICA, vol. 70, pp. 441-447. - ISSN 0025-2611
Web of Science: 4 - Scopus: 4

Articolo in atti di convegno Musso E.; Tricerri F (1991)
Groups with polynomial growth and differential geometry. In: Generators and Relations in Groups and Geometries. pp. 219-241
Web of Science: 0

I

Articolo di rivista Preziosi L.; Rosso F. (1991)
Interfacial stability in a two layer shearing flow of immiscible liquids between sliding pipes. In: EUROPEAN JOURNAL OF MECHANICS. B, FLUIDS, vol. 10, pp. 253-267. - ISSN 0997-7546
Scopus: 25

L

Articolo di rivista Ferrarotti M., Vanhecke L. (1991)
Locally symmetric spaces and the volume conjecture for geodesic balls. In: MATHEMATICS JOURNAL OF TOYAMA UNIVERSITY, vol. 14, pp. 89-93. - ISSN 0916-6009

M

Articolo di rivista Galdi G.P., Joseph D.D., Preziosi L., Rionero S. (1991)
Mathematical problems for miscible, incompressible fluids with Korteweg stresses. In: EUROPEAN JOURNAL OF MECHANICS. B, FLUIDS, vol. 10, pp. 269-294. - ISSN 0997-7546
Web of Science: 16 - Scopus: 25

N

Articolo in atti di convegno Colombo V; Ravetto P; Baratella P. (1991)
Numerical optimization of a power prediction technique for nuclear reactor safety calculation. In: ICIAM 1991, Washington, 1991.

O

Capitolo di libro Preziosi L., Longo E. (1991)
On the decomposition of domains in non linear discrete kinetic theory,. In: Discrete Models of Fluid Dynamics / A.S. Alves. World Scientific, pp. 144-155. ISBN 981020521X

Articolo di rivista Casnati G. (1991)
On the directrices of the conormal bundle of a curve on a quadric surface. In: COMMUNICATIONS IN ALGEBRA, vol. 19, pp. 2625-2639. - ISSN 0092-7872
Web of Science: 0 - Scopus: 0

P

Articolo di rivista Caire L. (1991)
Plane curves of genus p and degree 2p as projections of space curves of the same degree. In: MANUSCRIPTA MATHEMATICA, vol. 71, pp. 361-374. - ISSN 0025-2611
Web of Science: 0 - Scopus: 0

Articolo di rivista Monegato G. (1991)
Product integration for one-dimensional integral equations of Fredholm type. In: ATTI DEL SEMINARIO MATEMATICO E FISICO DELL'UNIVERSITA' DI MODENA, vol. XXXIX, pp. 73-86. - ISSN 0041-8986

R

Articolo di rivista Baratella P.; Gatteschi L (1991)
Remarks on asymptotics for Jacobi polynomials. In: CALCOLO, vol. 28, pp. 129-137. - ISSN 0008-0624
Scopus: 2

Articolo di rivista Fagnani F.; J.C. Willems (1991)
Representations of time-reversible systems. In: JOURNAL OF MATHEMATICAL SYSTEMS, ESTIMATION, AND CONTROL, vol. 1, pp. 5-28. - ISSN 1052-0600

S

Articolo di rivista G. Caviasso, R. Fontana, G. Marinsek, M. Guida, G. Porraro, P.P. Strona (1991)
Sensitivity analysis of deep drawing process control parameters. In: METALLURGICAL SCIENCE AND TECHNOLOGY, vol. 9 n. 1, pp. 18-26. - ISSN 0393-6074 [Disponibilità ristretta]
[img]

Z

Articolo di rivista R. Camporesi (1991)
Zeta-function regularization of one-loop effective potentials in anti-de Sitter spacetime. In: PHYSICAL REVIEW D, vol. 43 n. 12, pp. 3958-3965. - ISSN 0556-2821 [Disponibilità ristretta]
Web of Science: 45 - Scopus: 44
[img]

Questa lista è stata generata il Wed Nov 22 00:28:16 2017 CET.